# SDR RRXA97256

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 2759472
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE PAST LIMITATIONS ON FLOOR SUPPORT AT, STA 1660 AND BL 33 RIGHT.  *S/D*  REMOVED DAMAGED SECTION, FABRICATED  AND INSTALLED (2 EACH) FILLERS AND DOUBLERS IAW FAA DER APPROVED ENGINEERING SKETCH D02-R15 AND DC-8 SRM 51-1-8 AND 51-1-21.
